Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Christine300

Member
  • Posts

    20
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hello, I've been on Tazorac .05 for years, but recently I've been getting little red pimples on my forehead. They aren't cystic or whiteheads and since the weather has been gettin colder I'm wondering if it's from dryness. My current regimen is rinse face with water in the morning and apply sunscreen. At night I rinse my face again with water and put on a thin layer of Tazorac. Any advice would be much appreciated. Thanks
  2. I have white patches on my cheeks that appeared after I was in the sun for a while and my cheeks were burned. I used sunscreen and I don't even put Tazorac on my cheeks. It looks really weird because my cheeks are red with random white spots. Has anyone else had this problem? Does anyone know how to make the patches go away?
  3. do u have to get a prescription for bactrim/septra? ive never taken pills for acne before, does it usually work for body acne?
  4. So, I'm wondering if I use tazorac on my back will it cause an IB, will it even work? Or would Duac work better? I really need to clear up my back...
  5. hey i switched from differin to tazorac too this year. Differin stopped working for me so i started taz, which I found to be much better. I had a slight IB but it wasnt bad, no worse than some of the breakouts I had on Differin. I'd say definatley switch, it made my skin much smoother:)
  6. Ive been on it for about 4 months and my skin is totally clear and I dont have redness anymore. for me, tazorac has worked very well.
  7. I know the first month or so on Taz can be tough and feel hopeless, but believe me, it's worth it. At first, i broke out and had red itchy skin, but after sticking with it for about three months, i have beautiful skin. My face is smooth and has an even color. I just want to say that it was worth the wait for me. i hope this helps some people:)
  8. hey I've never had trouble with bacne before, justr like one zit at most, even when i started breaking out on my face. But recently my back has started to randomly break out! It kindve started around the time that I began to work out like twice a week, and im thinking that the sweat and crap might be causing it. i put some duac on my back but it doesnt seem to be helping THAT much. need advice fast cause im going on a trip soon:)
  9. thank you:) I put on more taz and it does seemed to have helped!
  10. Hey, So I started on Differin awhile ago and had really clear skin. Then I began to get some cystic pimples and my derm said I could switch to Taz which was supposed to be better. I think this is my 12th week on Taz and I don't have A LOT of pimples (like two cystic and one whitehead), but my face has been clearer. Maybe I'm doing something wrong... The Taz might have expired or something. Or maybe I'm using too little (I don't use that much). I dunno, I'm just desperate because I
  11. Hey does anyone know how well duac works on bacne? Or could you tell me any products that you've had success with in clearing bacne:) much appreciated
  12. hey Like most ppl on taz, my face has a reddish tint. I'm almost at my 6th week on the stuff, and im wondering how long this is supposed to last. I put on cetaphil moisturizer at night and it makes my face less red. How do other people lessen the redness?
  13. im not on antibiotics, but i have some duac leftover from my old regimen. should i use that?
×